# SDR DALA2023120409906

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 62774
- Aircraft time: 17,208 hours, 6,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0091180) 10 EA OVERSIZED/DAMAGED HOLES IN VIASAT ANTENNA DOUBLERS AND SKIN STA 727B-727 E MARKED. C/W ERA 613973-14 REV A.
